BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Locally definable groups in o-minimal structures

Participants in the publication
M. J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
JOURNAL OF ALGEBRA

Publication Identifiers
ISSN - 0021-8693

Volume
301
Number
1

Starting page
194
Last page
293


Export

APA
M. J. EDMUNDO, (2006). Locally definable groups in o-minimal structures. JOURNAL OF ALGEBRA, 301, 194-293. ISSN 0021-8693. eISSN .

IEEE
M. J. EDMUNDO, "Locally definable groups in o-minimal structures" in JOURNAL OF ALGEBRA, vol. 301, pp. 194-293, 2006.

BIBTEX
@article{21928, author = {M. J. EDMUNDO}, title = {Locally definable groups in o-minimal structures}, journal = {JOURNAL OF ALGEBRA}, year = 2006, pages = {194-293}, volume = 301 }